MathSciNet Relay Station
MathSciNet bibliographic data
MR153557 (27 #3521) 02.70
Kleene, S. C. Recursive functionals and quantifiers of finite types. II. Trans. Amer. Math. Soc. 108 1963 106–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement